# SDR TRAX200700112

- Difficulty date: January 19, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 22,873 hours, 20,157 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH IN ROC, SELECTED FLAPS 8 AND FLAPS FAIL CAUTION MSG, FLAPS FAILED AT ZERO.  C/W QRH AND DECLARED EMERGENCY, TOUCH DOWN SPEED AT BUF WAS 172 KNOTS, DIVERTED TO BUF.  FLT 4249 CX ON 1/20/07.
